# SDR AWXA0001814

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N5370
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD cargo pit floorboard support at FS 610 RBL 6 has chafed area.  cut out damaged section; FABBED and installed floor support IAW SRM 53-30-53 fig 1; treated and primed IAW SRM 51-20-01.
